# SDR ASOA201200847

- Difficulty date: March 5, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 19,641 hours, 17,889 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD MISSING FROM INSIDE OF MAIN PASSENGER DOOR.  REPLACED EXIT PLACARD ON PAX DOOR IAW AMM 11-30-00.  ACFT OK FOR SERVICE.
